Bulletin of the American Mathematical Society

On a class of foliations and the evaluation of their characteristic classes

Daniel Baker

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 83, Number 3 (1977), 394-396.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183538804

Mathematical Reviews number (MathSciNet)
MR0438351

Zentralblatt MATH identifier
0346.57007

Subjects
Primary: 57D20 57D30

Citation

Baker, Daniel. On a class of foliations and the evaluation of their characteristic classes. Bull. Amer. Math. Soc. 83 (1977), no. 3, 394--396. https://projecteuclid.org/euclid.bams/1183538804


Export citation

References

  • [B] D. Baker, On a class of foliations and the evaluation of their characteristic classes, Ph. D. Thesis, SUNY, Stony Brook, 1976.
  • [BO] A. Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groupes de Lie compacts, Ann. of Math. (2) 57 (1953), 115-207. MR 14, 490.
  • [BT] R. Bott, Lectures on characteristic classes and foliations, (Notes by L. Conlon, Mexico, 1971), Lecture Notes in Math., vol. 279, Springer-Verlag, Berlin and New York, 1972. MR 50 #14777.
  • [KT1] F. Kamber and Ph. Tondeur, Foliated bundles and characteristic classes, Lecture Notes in Math., vol. 493, Springer-Verlag, Berlin and New York, 1975.
  • [KT2] F. Kamber and Ph. Tondeur, On the linear independence of certain cohomology classes of BΓ (to appear).
  • [R] M. S. Raghunathan, Discrete subgroups of Lie groups, Ergebnisse, Band 68, Springer-Verlag, Berlin and New York, 1972.
  • [S] I. Satake, Classification theory of semi-simple algebraic groups, Marcel Dekker, New York, 1971. MR 47 #5135.
  • [Y] K. Yamato, Examples of foliations with non trivial characteristic classes, Osaka J. Math. 12 (1975), 401-417.